# SDR DALA2016100106992

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 74,199 hours, 57,406 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB HAS FLAME SPRAY MISSING IN CRITICAL AREAS.  REMOVED AND REPLACED RUDDER CONTROL TAB PER WORK CARD 2720-4321.
